An inequality for a certain nonlinear difference boundary value problem
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1976), pp. 27-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_4_a2,
author = {G. V. Gusel'nikova and V. Ya. Derr},
title = {An inequality for a~certain nonlinear difference boundary value problem},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--37},
year = {1976},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_4_a2/}
}
G. V. Gusel'nikova; V. Ya. Derr. An inequality for a certain nonlinear difference boundary value problem. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1976), pp. 27-37. http://geodesic.mathdoc.fr/item/IVM_1976_4_a2/